# SDR A6WA2017082245214

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 34,031 hours, 33,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CROSS BEAM LOWER OUTBOARD CHANNEL CHAFED BY THE CABLES.
